Siberian Mathematical Journal

, Volume 21, Issue 6, pp 871–873 | Cite as

Certain properties of b-integral operators in L2

  • V. B. Korotkov


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    N. I. Akhiezer, “Integral operators with Carleman kernels,” Usp. Mat. Nauk,2, No. 5, 93–132 (1947).Google Scholar
  2. 2.
    N. I. Akhiezer and I. M. Glazman, Theory of Linear Operators in Hilbert Space, Ungar.Google Scholar
  3. 3.
    V. B. Korotkov, Integral Operators [in Russian], Novosibirsk Univ., Novosibirsk (1977).Google Scholar
  4. 4.
    V. B. Korotkov, “Integral and partially integral operators,” Sib. Mat. Zh.,19, No. 1, 70–90 (1978).Google Scholar
  5. 5.
    Yu. I. Gribanov, “Linear Operators in perfect spaces of functions. II,” Izv. Vyssh. Uchebn. Zaved.,8, 48–58 (1970).Google Scholar
  6. 6.
    V. B. Korotkov, “Integral operators with the kernels satisfying the conditions of Carleman and Akhiezer. I,” Sib. Mat. Zh.,12, No. 5, 1041–1055 (1971).Google Scholar
  7. 7.
    G. H. Hardy and W. W. Rogosinski, Fourier Series, Cambridge Univ. Press, Cambridge (1950).Google Scholar

Copyright information

© Plenum Publishing Corporation 1981

Authors and Affiliations

  • V. B. Korotkov

There are no affiliations available

Personalised recommendations